On the stability of solutions of first order differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_5_a3,
author = {V. I. Lekomtsev and L. M. Muratov},
title = {On the stability of solutions of first order differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {23--26},
year = {1961},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_5_a3/}
}
V. I. Lekomtsev; L. M. Muratov. On the stability of solutions of first order differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 23-26. http://geodesic.mathdoc.fr/item/IVM_1961_5_a3/